# SDR HEEA072483

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- Aircraft time: 11,858 hours
- System (JASC): 3443 · Doppler System
- Part: Control Box
- Part number: 80510890001
- Part serial: SKA08002035
- Condition: Failed
- Location: Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT TRACK AIRCRAFT PROPERLY.
